Alert archive / Massachusetts / Small Craft Advisories in 2014
Small Craft Advisory 101, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this small craft advisory at Sep 26, 2014, 3:58 PM EDT. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Sep 26, 2014, 3:58 PM EDT (19:58 UTC)
- Expired
- Sep 26, 2014, 7:00 PM EDT
- In force
- 3 hr
- Issued by
- NWS Boston/Norton, MA
The text
As transmitted, in the capitals the NWS used until 2016.
539 WHUS71 KBOX 261958 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 358 PM EDT FRI SEP 26 2014 ANZ232>234-262300- /O.NEW.KBOX.SC.Y.0101.140926T1958Z-140926T2300Z/ NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY- 358 PM EDT FRI SEP 26 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EDT THIS EVENING. * WINDS AND SEAS...NORTHEAST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ255-270400- /O.EXT.KBOX.SC.Y.0100.000000T0000Z-140927T1200Z/ COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- 358 PM EDT FRI SEP 26 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT SATURDAY... * WINDS AND SEAS...NORTHEAST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ254-270400- /O.EXT.KBOX.SC.Y.0100.000000T0000Z-140927T1200Z/ COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- 358 PM EDT FRI SEP 26 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT SATURDAY... * WINDS AND SEAS...NORTH WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ256-270400- /O.CON.KBOX.SC.Y.0100.000000T0000Z-140927T0700Z/ COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 358 PM EDT FRI SEP 26 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EDT SATURDAY... * WINDS AND SEAS...NORTHEAST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ235-237-262300- /O.CON.KBOX.SC.Y.0100.000000T0000Z-140926T2300Z/ RHODE ISLAND SOUND-BLOCK ISLAND SOUND- 358 PM EDT FRI SEP 26 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... * WINDS AND SEAS...NORTHEAST WINDS 10 TO 15 KT WITH GUSTS UP TO 20 KT. SEAS 3 TO 5 FEET THIS EVENING...AND 2 TO 4 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
1 follow-up statement
608 WHUS71 KBOX 262324 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 724 PM EDT FRI SEP 26 2014 ANZ232>234-270030- /O.EXP.KBOX.SC.Y.0101.000000T0000Z-140926T2300Z/ NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY- 724 PM EDT FRI SEP 26 2014 ...SMALL CRAFT ADVISORY HAS EXPIRED... $$ ANZ235-237-270030- /O.EXP.KBOX.SC.Y.0100.000000T0000Z-140926T2300Z/ RHODE ISLAND SOUND-BLOCK ISLAND SOUND- 724 PM EDT FRI SEP 26 2014 ...SMALL CRAFT ADVISORY HAS EXPIRED... $$ ANZ256-270700- /O.CON.KBOX.SC.Y.0100.000000T0000Z-140927T0700Z/ COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 724 PM EDT FRI SEP 26 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EDT SATURDAY... * WINDS AND SEAS...NORTHEAST WINDS 10 TO 15 KT WITH GUSTS UP TO 20 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ255-270730- /O.CON.KBOX.SC.Y.0100.000000T0000Z-140927T1200Z/ COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- 724 PM EDT FRI SEP 26 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY... * WINDS AND SEAS...NORTH WINDS 10 TO 15 KT WITH GUSTS UP TO 20 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ254-270730- /O.CON.KBOX.SC.Y.0100.000000T0000Z-140927T1200Z/ COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- 724 PM EDT FRI SEP 26 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY... * WINDS AND SEAS...NORTH WINDS 10 TO 15 KT WITH GUSTS UP TO 20 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Sep 26, 3:11 PM EDT, 47 minutes earlier.
Area forecast discussion, Sep 26, 3:11 PM EDT, 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
311 PM EDT FRI SEP 26 2014
.SYNOPSIS...
HIGH PRESSURE BUILDS OVER SOUTHERN NEW ENGLAND THROUGH THE
WEEKEND...BRINGING WARM AND DRY CONDITIONS. A COLD FRONT SWEEPS
THE REGION WITH POSSIBLE SHOWERS FOR THE EARLY WEEK. A COASTAL
STORM IS POSSIBLE MIDWEEK.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
THROUGH 8 PM...
CLOUDS LINGER OVER NANTUCKET BUT ARE SHIFTING SOUTH-SOUTHEAST AND
SHOULD MOVE OFF ISLAND AROUND 4-5 PM. CLOUD-LEVEL MOISTURE AROUND
3000-4000 FEET WILL SUPPORT SOME CUMULUS DEVELOPMENT THROUGH THE
AFTERNOON...BUT SUBSIDENCE/DRYING SHOULD LIMIT THE SPREAD OF
THESE CLOUDS. TEMPS ALOFT SUPPORT SFC MAX TEMPS IN THE LOW TO MID
70S THROUGH THE AFTERNOON.
TONIGHT...
HIGH PRESSURE CENTERED OVER THE GREAT LAKES WILL CONTINUE TO
EXPAND OVER NEW ENGLAND TONIGHT. THIS WILL MEAN CLEAR SKIES. A
RATHER BAGGY PRESSURE GRADIENT IS EXPECTED SO WIND FIELDS WILL BE
LIGHT NORTH...WITH WINDS DECOUPLING AWAY FROM THE COAST. CLEAR
SKIES AND LIGHT WIND WILL SUPPORT VALLEY FOG WITH BEST CHANCE IN
THE CT AND MERRIMACK RIVER VALLEYS. LOCALLY DENSE FOG IS POSSIBLE
IN THESE AREAS LATE TONIGHT.
OBSERVED DEW POINTS LOCAL AND UPSTREAM ARE IN THE LOW TO MID 50S.
RADIATIONAL COOLING COULD FORCE LOCAL DRYING OF THESE VALUES INTO
THE UPPER 40S. MIN TEMP RANGE WILL BE UPPER 40S TO MID 50S.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/...
HIGH PRESSURE SURFACE AND ALOFT WITH HIGHER THAN NORMAL HEIGHTS
FOR THE UPPER RIDGE. THIS POINTS TO WARMER THAN NORMAL
TEMPERATURES.
THIS MEANS CLEAR SKIES AND LIGHT WIND. TEMPS AT THE TOP OF THE
DAYTIME MIXED LAYER...AROUND 875-900 MB...WILL BE AROUND 17C.
THIS WILL SUPPORT MAX SFC TEMPS 80-83F...A FEW DEGREES COOLER IN
THE HILLS AND ALONG THE COAST. THE LIGHT PRESSURE GRADIENT WILL
ALLOW FOR A SEA BREEZE LATE MORNING THROUGH THE EVENING.
CLEAR SKIES AND LIGHT WIND SATURDAY NIGHT WILL MEAN TEMPS AGAIN
COOLING TO NEAR DEW POINT...AS WELL AS FOG LATE AT NIGHT IN THE
USUAL LOCATIONS.
&&
.LONG TERM /SUNDAY THROUGH FRIDAY/...
*/ HIGHLIGHTS...
- DRY AND UNSEASONABLY WARM FOR SUNDAY
- A SLIGHT CHANCE OF SHOWERS MONDAY INTO TUESDAY WITH A COLD FRONT
- ANOTHER COASTAL LOW SETUP POSSIBLE BY MIDWEEK
- UNCERTAIN LATE-WEEK FORECAST
*/ OVERVIEW AND MODEL PREFERENCE...
ATMOSPHERIC TELECONNECTIONS SIGNAL A SHIFT TOWARDS A LESS-ZONAL MORE
AMPLIFIED PATTERN AS FLOW BUCKLES CONSEQUENTIAL OF COLDER AIR OVER
GREENLAND BROUGHT S BY A BLOCKING ANOMALOUS LOW PRESSURE TOWARDS THE
S-TIP. THIS RESULTS IN SUPPORT OF UPSTREAM RIDGING AND A WARMER-THAN-
NORMAL PATTERN ACROSS THE E CONUS. NOTABLY...ENSEMBLE SOLUTIONS ALL
SUPPORT H5 POSITIVE-HEIGHT ANOMALIES AND CONSIDERABLY WARMER H85
TEMPERATURES SURGING N INTO THE S HUDSON BAY REGION AND E CANADA AT
TIMES. WOULD BELIEVE THE OVERALL THEME INTO EARLY OCTOBER TO BE DRY
WITH WARM TEMPERATURES...BUT CUT-OFF DISTURBANCES REARWARD OF THE S-
GREENLAND LOW ACROSS THE NE-CONUS LEND TO UNCERTAINTY WITHIN THE
OVERALL FORECAST.
VERY WARM FOR LATE SEPTEMBER ON SUNDAY UNDER HIGH PRESSURE...BUT THE
ATTENDANT RIDGE DEAMPLIFIES AS A W-CONUS DISTURBANCE EVOLVES INTO A
CLOSED LOW. ALLOWING A CUT-OFF IMPULSE TO DIVE SE...AN OPEN-WAVE
TROUGH INTRUSION PUSHES A COLD FRONT GRADUALLY ACROSS THE REGION
MONDAY INTO TUESDAY. SOME SYNOPTIC FORCING IS EVIDENT WHICH WILL
LIKELY GENERATE SHOWERS. GREATER CONCERN IS THE EVOLUTION OF THE CUT-
OFF IMPULSE WITH TROPICAL-ORIGIN ENERGY FROM THE GULF MEETING ALONG
THE COLD FRONT NOW PUSHED SE AND OFFSHORE OF NEW ENGLAND BY MIDWEEK.
LOTS OF ENSEMBLE MEMBER SPREAD AS TO A LIKELY AREA OF LOW PRESSURE
DEVELOPING ALONG THE STALLED FRONTAL BOUNDARY OFF THE MID-ATLANTIC
SE OFFSHORE OF NEW ENGLAND /LIKELY BECAUSE ENSEMBLE MEANS SIGNAL A
RRQ OF THE UPPER-LEVEL-JET COLLOCATED WITH THE FRONT/. POSITION OF
THE LOW RELATIVE TO THE S-COASTLINE AND ITS STRENGTH ARE IN QUESTION
LENDING TO UNCERTAINTY IN THE FORECAST...AS WELL AS NEIGHBORING HIGH
PRESSURE TO THE N. A SIMILAR SETUP POSSIBLE AS THIS PAST THURSDAY
WITH THE POTENTIAL FOR A TIGHT-GRADIENT OF PRECIPITATION SETTING UP
OVER OR S OF THE S-TIER OF NEW ENGLAND. ONLY CERTAINTY IS THAT WITH
HIGH PRESSURE SITUATED N AND THE STALLED FRONTAL BOUNDARY S THAT A
TIGHTENING PRESSURE-GRADIENT WILL LEND TO BLUSTERY E/NE WINDS DURING
THE MIDWEEK TIMEFRAME. SHOULD A STRONG LOW DEVELOP AS EXPECTED WOULD
ONLY EXACERBATE THE WINDS.
HAVE HIGHER CONFIDENCE OF A MIDWEEK COASTAL STORM SETUP. INCREASED
POPS ACCORDINGLY FOR AREAS OF S/SE NEW ENGLAND. SHOULD TURN BLUSTERY
WITH WINDS OUT OF E/NE. CONDITIONS IMPROVING TOWARDS THE END OF THE
WEEK BUT WILL HAVE TO WATCH THE EVOLUTION OF THE W-CONUS DISTURBANCE
TO THE E AND AS TO WHETHER THE BLOCK OVER S-GREENLAND HOLDS.
CONTINUED HIGH CONFIDENCE WITH ENSEMBLE MEANS OVER DETERMINISTIC
SOLUTIONS. EVIDENCE TO SUGGEST BASED ON RUN-TO-RUN MODEL COMPARISONS
THAT THE POTENTIAL MERGING OF CUT-OFF IMPULSES WITH TROPICAL ENERGY
TOWARDS MIDWEEK IS STILL NOT BEING WELL-HANDLED.
&&
.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
FORECASTER CONFIDENCE LEVELS...
LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.
SHORT TERM...HIGH CONFIDENCE.
THROUGH 8 PM...
VFR THROUGH THE AFTERNOON WITH A NORTHEAST-EAST WIND. LINGERING
CLOUDS AT NANTUCKET MAY START THE TAF PERIOD MVFR BUT SHOULD
QUICKLY IMPROVE TO VFR WITH CLEARING SKY COVER 21Z. NORTHEAST
WINDS GUST TO 25 KNOTS AT NANTUCKET BUT DIMINISH TOWARD EVENING.
TONIGHT...VFR WITH WINDS BECOMING LIGHT AND VARIABLE. AREAS OF
IFR/LIFR INLAND IN LOCALLY DENSE VALLEY FOG AFTER MIDNIGHT. CIGS
200 FEET/VSBYS 1/2SM POSSIBLE IN THE USUAL FOG SPOTS.
SATURDAY...VFR. SEA BREEZES DEVELOP LATE MORNING THROUGH EVENING.
SATURDAY NIGHT...VFR. LIGHT WIND. AREAS OF IFR/LIFR IN LOCALLY
DENSE VALLEY FOG AFTER MIDNIGHT.
KBOS TERMINAL...HIGH CONFIDENCE IN TAF.
KBDL TERMINAL...HIGH CONFIDENCE IN TAF. MODERATE CONFIDENCE IN
DEVELOPMENT OF FOG LATE TONIGHT.
OUTLOOK...SUNDAY THROUGH WEDNESDAY...
SUNDAY...HIGH CONFIDENCE. VFR. LIGHT WINDS. SEA-BREEZES ALONG THE
SHORES.
MONDAY...HIGH CONFIDENCE. VFR. COLD FRONT SWEEPING THROUGH THE
TERMINALS AND OFFSHORE. SLIGHT CHANCE -SHRA.
TUESDAY INTO WEDNESDAY...MODERATE CONFIDENCE. HIGH PRESSURE TO THE N
WITH A POTENTIAL COASTAL LOW TO THE S WILL RESULT IN BREEZY E/NE
WINDS. MIX OF LOW-END VFR TO IFR CONDITIONS POSSIBLE FOR THE S-COAST
TERMINALS.
&&
.MARINE...
FORECASTER CONFIDENCE LEVELS...
LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.
SHORT TERM...HIGH CONFIDENCE.
TONIGHT...
LOW PRESSURE MOVES OUT TO SEA AND HIGH PRESSURE BUILDS OVER THE
WATERS. A GUSTY NORTHEAST WIND LINGERS SOUTH AND EAST OF
NANTUCKET THE FIRST HALF OF THE NIGHT BUT DIMINISHES OVERNGIHT.
THIS WILL MAINTAIN 5-6 FOOT SEAS ON THE SOUTHERN AND SOUTHEAST
OUTER WATERS FOR SOME OR ALL OF THE NIGHT EVEN AS WINDS DIMINISH.
SMALL CRAFT ADVISORY WILL BE ENDED ON THE BAYS/SOUNDS THIS
EVENING...AND ON THE OUTER WATERS 03 AM TO 06 AM LATE
TONIGHT/EARLY SATURDAY.
SATURDAY AND SATURDAY NIGHT...HIGH PRESSURE BUILDS OVER THE
WATERS. NORTH WINDS DIMINISH AND BECOME LIGHT/VARIABLE. LOCAL SEA
BREEZES LIKELY SATURDAY LATE MORNING AND AFTERNOON NEAR SHORE.
OUTLOOK...SUNDAY THROUGH WEDNESDAY...
SUNDAY...HIGH CONFIDENCE. GOOD BOATING WEATHER UNDER SW WINDS AND
HIGH PRESSURE.
MONDAY...HIGH CONFIDENCE. COLD FRONT GRADUALLY SWEEPS THE WATERS
BEHIND WHICH THE CHANCE OF SHOWERS INCREASES ALONG WITH BLUSTERY NE-
WINDS. SEAS BEGINNING TO BUILD BUT INITIAL THINKING IS THAT THEY
WILL REMAIN BELOW 5-FEET.
TUESDAY INTO WEDNESDAY...MODERATE CONFIDENCE. OFFSHORE COASTAL STORM
LIKELY YET ITS PROXIMITY AND STRENGTH TO THE WATERS UNCERTAIN. E/NE
WINDS WITH GUSTS OF AROUND 25 KTS POSSIBLE. SEAS BUILDING 5-7 FEET
ON THE OUTER WATERS.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR
ANZ232>235-237.
SMALL CRAFT ADVISORY UNTIL 8 AM EDT SATURDAY FOR ANZ254-255.
SMALL CRAFT ADVISORY UNTIL 3 AM EDT SATURDAY FOR ANZ256.
&&
SYNOPSIS...WTB/SIPPRELL
NEAR TERM...WTB
SHORT TERM...WTB
LONG TERM...SIPPRELL
AVIATION...WTB/SIPPRELL
MARINE...WTB/SIPPRELLHazardous weather outlook, Sep 26, 3:11 PM EDT, 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 311 PM EDT FRI SEP 26 2014 CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-271915- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA- NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 311 PM EDT FRI SEP 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...ALL OF MASSACHUSETTS EXCEPT BERKSHIRE COUNTY...SOUTHERN NEW HAMPSHIRE AND RHODE ISLAND. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230>237-250-251-254>256-271915- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 311 PM EDT FRI SEP 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
Nearby
Small Craft Advisories in Massachusetts, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.